# SDR IPXA2025013075762

- Difficulty date: January 18, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,181 hours, 20,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA3853538
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT M. CABIN STA 1661 RBL 75 TO 85 ATA 53-15. INSTALLED REPLACEMENT FLOOR SUPPORT ON M. CABIN STA. 1661 RBL75 PER MD11 SRM 51-33-01.  OSD: 1/30/2025
